Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

When proper maps are closed


Author: Richard S. Palais
Journal: Proc. Amer. Math. Soc. 24 (1970), 835-836
MSC: Primary 54.60
DOI: https://doi.org/10.1090/S0002-9939-1970-0254818-X
MathSciNet review: 0254818
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. T. Whyburn, Directed families of sets and closedness of functions, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 688-692. MR 32 #435. MR 0182953 (32:435)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0254818-X
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society